# SDR GAIA99111

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT 725 - MMY-TOL - ON LANDING, EXTENDED THE LANDING GEAR.  THE RED TAIL SKID LIGHT, THREE GREEN GEAR LIGHTS, THREE RED GEAR LIGHTS ALL ILLUMINATED.  ALSO, THE GPWS WARNING TO LOWER GEAR SOUNDED AS WELL.  THE CREW PERFORMED A GO AROUND, RECYCLED THE GEAR, AND ALL LIGHTS WORKED PROPERLY.  THE AIRCRAFT LANDED WITHOUT FURTHER DIFFICULTIES.  REMOVED AND REPLACED THE LANDING GEAR ACCESSORY UNIT.  OPERATIONALLY CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
